MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRAK; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRAK; PTA BALLOON DILATATION CATHETER
Model Number V1850150
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.A photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 04/2024).Device pending return.
 
Event or Problem Description
It was reported that during the preparation of an angioplasty procedure, half broken guidewire was allegedly observed on the balloon tip.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one vascutrak device was returned for evaluation.A segment of a mandrel was noted to be in the returned device.One electronic photo was also provided and show the distal end of a vascutrak.A portion of a mandrel appears to be visible in the balloon, entering through the tip and exiting from the distal rapid exchange port.An evaluation was performed at the manufacturing facility and it was determined the mandrel was likely inadvertently left in the manufactured part.Therefore, the investigation is unconfirmed for the reported broken guidewire, but confirmed for the identified mandrel left in the manufactured device.Based on the evaluation from the manufacturing site, it was determined that an operator error was the most likely cause of the failure.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 04/2024),.

Brand Name
VASCUTRAK
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16002907
Report Number2020394-2022-00998
Device Sequence Number12406596
Product Code PNO
UDI-Device Identifier00801741061691
UDI-Public(01)00801741061691
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV1850150
Device Catalogue NumberV1850150
Device Lot NumberGFFR0628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale